# SDR DALA2024090808795

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 74,364 hours, 35,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 DISC: EMERGENCY OVERHEAD LIGHTS WILL NOT EXTINGUISH. THEREFORE EMERGENCY EXIT SIGNS WILL NOT LIGHT UP WITH GEAR DOWN. C/A: RMVD & REPL O/HEAD ARM/ON SWITCH NO HELP JW 917841. REPLACED EPSU 10WL PER A320 AMM 33-51. ALL CKS GOOD. OK FOR SVC. (LP: 5713100)
